# SDR DLM88962486

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- System (JASC): 7430 · Ignition Switching
- Part: Switch
- Part number: 792055
- Condition: Malfunctioned
- Location: Overhead Cockpit
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHEN IGNITION SWITCH WAS TURNED TO SYSTEM-B TO TURN ON ENGINE, ANTI-ICE SMOKED.  REPLACED IGNITION SELECTOR SWITCH AND INVERTER RELAY R2-123.
